The Annals of Mathematical Statistics

On the Admissibility of Some Tests of Manova

M. N. Ghosh

Full-text: Open access

Abstract

Using Stein's [7] generalisation of a method of Lehmann and A. Birnbaum (A. Birnbaum [2]), we show that two of the tests commonly used in multivariate analysis of variance are admissible.

Article information

Source
Ann. Math. Statist., Volume 35, Number 2 (1964), 789-794.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703578

Digital Object Identifier
doi:10.1214/aoms/1177703578

Mathematical Reviews number (MathSciNet)
MR163398

Zentralblatt MATH identifier
0121.35702

JSTOR
links.jstor.org

Citation

Ghosh, M. N. On the Admissibility of Some Tests of Manova. Ann. Math. Statist. 35 (1964), no. 2, 789--794. doi:10.1214/aoms/1177703578. https://projecteuclid.org/euclid.aoms/1177703578


Export citation